# SDR SWIA202411250916

- Difficulty date: September 16, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 47,350 hours, 31,441 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 SLAT #1 SLAT TRACK HAS ROLLER WARE.   REPAIRED DAMAGE TO LH #1 SLAT #1 SLAT TRACK IAW REO 670-57-42-1808 REV-- DATE 2024-10-29 AND CRJ 700 SRM 51-11-00 & 51-12-00. NDT,. SEE REPORT FOR DETAILS. REQUIRES REPEAT INSPECTION WITH A THRESHOLD 40K FC, REPEAT EVERY 10,269 FC PER CRJ 700 NDTM PART 7, 57-42-101.
